# SDR 95FDEA01405

- Difficulty date: September 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N508FE
- Make and model: Boeing 727-25
- Aircraft serial: 18279
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fail-Safe
- Condition: Cracked
- Location: Bs 337
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FAIL-SAFE ON BS 337 FRAME WL 171 LBL 50.  REMOVED CRACKED FAIL-SAFE ON BS 337 FRAME, FABRICATED NEW FAIL-SAFE, TRIMMED, BACK DRILLED, ALODINED, PRIMERED, AND PAINTED IAW FEDEX SRM 53-10-2, 51-30-2 AND MM 51-20-2, INSTALLED WET WITH SEALANT.
